# SDR QXEA200400685

- Difficulty date: September 16, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 7,014 hours, 5,288 cycles
- Engine: Ge CF348C1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SUPPORT BEAM FOR COCKPIT FLOOR PANEL 221 ALF IS CORRODED ON UPPER SURFACE.  REPAIRED IAW CRJ-700 SRM 51-40-11 AND SRM 51-25-06.
